# SDR DALA2016032202231

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD LAVATORY SERVICE PANEL.  LAVATORY SERVICE PANEL WAS REPLACED IAW SRM 51-02 PAR 6A AND DWG 5922013, REV AS AND SRM 51-10-3, 51-30-2.
